Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom

Have you ever had..

Posted by on Jan. 25, 2013 at 4:05 PM
  • 30 Replies
Major side effects from birthcontrol?
I'm not talking some of the normal stuff but major?
Like 20+ lb weight gain?
Depression?
Psychological effects? Panic attacks??
Blood issues? High BP?
Ext
Posted on the NEW CafeMom Mobile
by on Jan. 25, 2013 at 4:05 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
goddess99
by Michelle on Jan. 25, 2013 at 4:39 PM

I haven't. But if you are, talk to your doctor. All that stuff shouldn't be happening.

poshkat
by Member on Jan. 25, 2013 at 4:39 PM
Nope
tiffs2009
by on Jan. 25, 2013 at 4:40 PM
1 mom liked this
No it's not. I'm not on BC right now. I'm just curious

Quoting goddess99:

I haven't. But if you are, talk to your doctor. All that stuff shouldn't be happening.

Posted on the NEW CafeMom Mobile
Simply3
by on Jan. 25, 2013 at 4:48 PM
No I haven't
Posted on the NEW CafeMom Mobile
klbetts
by on Jan. 25, 2013 at 6:06 PM
I had major depression. I also had a period where i was such a bitch I didn't want to be around my self. I was having issues with abnormal periods as well as the hormonal crap. That is why i got my tubes tied rather than go on bc. I have also had a child while using condoms with spermicide so that was not going to be an option.
Posted on the NEW CafeMom Mobile
tiffs2009
by on Jan. 25, 2013 at 6:30 PM
I just found out, after almost 6 years, that my anxiety and depression issues were being caused by the hormones in bc. It was so bad I was on the verge of being admitted into Psyc.

I'm getting the para guard put in soon.
Posted on the NEW CafeMom Mobile
mamabear17
by on Jan. 25, 2013 at 7:22 PM

Nope but my cousin had some issues with the pill. Like weight gain and depression. At least she says it was the pills, Im not sure though. 

MistressMinerva
by Jennifer on Jan. 25, 2013 at 8:30 PM

Nope

AmyKarissa007
by on Jan. 25, 2013 at 8:55 PM

I never took birth control for these very reason the side effects are just crazy.

bugdoodle313
by Member on Jan. 25, 2013 at 9:04 PM
I tried the patch and the depo shot. Both made me so moody and depressed I couldnt stand myself any longer. I havent been on birth control since the shot.
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)